# SDR BB04085

- Difficulty date: September 22, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Engine: Ge CF680C2B2
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, CREW NOTED THAT THE RUDDER TRIM WAS INOPERATIVE.  CREW ALSO REPORTED THAT THE ANTI-SKID WAS INOPERATIVE.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A RUDDER TRIM CHECK IAW THE FIM AND A VISUAL INSPECTION OF THE TRIM ACTUATOR AND ASSOCIATED WIRING.  NO FAULTS WERE FOUND.  AIRCRAFT WAS RELEASED FOR SERVICE.
